The main thing that has changed between the two photos is the position of your eyebrows: they are lower in the second photo. This is from Botox treatment of your forehead. While the Botox relaxes the wrinkles in the forehead area, as a side effect, the eyebrow can descend slightly, since the forehead muscles are no longer worker to elevate the brow. This changes the appearance of the eye area.
But everything else looks normal. Stop using the Botox, and once it wears off, your appearance should gradually go back to what you had in the first photo.
In these photos I cannot see much of a difference before and after. I suggest you stop Botox for 6 months and see if you are happier. Also stop the fillers. My Best, Dr C
Thank you for your question. It appears as though your eyebrows may be slightly lower in the second photo? The angle of the camera is different in both photos therefore it is difficult to assess fairly. If that is the case, you may have had Botox injected into your forehead... giving you the appearance you are experiencing.
The Botox will wear away in 3 months. Perhaps consider evaluating at that point.
Thanks for sharing your concerns. From the photograph, I cannot see any problem. It is hard to see much of a difference from the before to the after photos. Your should see an oculoplastic surgeon for an in office evaluation. Good luck.
Botox is a wonderful injection to minimize wrinkles. However, it appears from your photo that you may have had a great deal of Botox in your forehead area which can give this appearance. Please consult a board certified dermatologist with experience in providing natural looking Botox.